DOI 10.1097/md.0000000000045322
Severe lymphocytopenia induced by methimazole tablets: A rare case report.
Аннотация
RATIONALE: Severe lymphocytopenia, febrile granulocytopenia, and leukopenia induced by methimazole (MMI) are extremely rare.
PATIENT CONCERNS: A 26-year-old Han Chinese female with hyperthyroidism was admitted to the hospital with fever and tonsillar enlargement after taking MMI tablets for 1 month. Adverse drug reactions correlation analysis revealed this as a novel severe adverse reaction.
DIAGNOSES: The patient was diagnosed with agranulocytosis with fever, thyroid storm, acute suppurative tonsillitis, and mild anemia.
INTERVENTIONS: After admission, MMI tablets were discontinued. The patient received granulocyte colony-stimulating factor, Leucogen tablets, Diyu Shengbai tablets to elevate white blood cell count, methylprednisolone sodium succinate for inflammation, and cefuroxime sodium for infection control.
OUTCOMES: The patient was discharged after 11 days of clinical treatment.
LESSONS: Through the assessment of adverse drug reactions correlation and analysis of susceptibility factors, we recognized the importance of medication education and demonstrated that changes in clinical practice can save lives.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.